An inequality for measures on a half-space.

S.R. Barker

Mathematica Scandinavica (1979)

  • Volume: 44, page 92-102
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Barker, S.R.. "An inequality for measures on a half-space.." Mathematica Scandinavica 44 (1979): 92-102. <>.

author = {Barker, S.R.},
journal = {Mathematica Scandinavica},
keywords = {maximal function; Littlewood Paley-Zygmund theory},
pages = {92-102},
title = {An inequality for measures on a half-space.},
url = {},
volume = {44},
year = {1979},

AU - Barker, S.R.
TI - An inequality for measures on a half-space.
JO - Mathematica Scandinavica
PY - 1979
VL - 44
SP - 92
EP - 102
KW - maximal function; Littlewood Paley-Zygmund theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.